Alert archive / Iowa / Blizzard Warnings in 2026

Blizzard Warning 1, NWS La Crosse, WI

January 21, 2026Chickasaw County, Floyd County, Mitchell County, Iowa

NWS La Crosse, WI issued this blizzard warning at Jan 21, 2026, 10:30 AM CST for Chickasaw County, Floyd County, Mitchell County, Iowa. It took effect at Jan 21, 2026, 1:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 21, 2026, 10:30 AM CST (16:30 UTC)
In effect from
Jan 21, 2026, 1:00 PM CST
Expired
Jan 21, 2026, 7:08 PM CST
In force
6 hr
Issued by
NWS La Crosse, WI

Counties Chickasaw County, IA, Floyd County, IA, Mitchell County, IA

The radar

The La Crosse radar (KARX), 138 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 4.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2026-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2026-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

020 
WWUS43 KARX 211630
WSWARX

URGENT - WINTER WEATHER MESSAGE
National Weather Service La Crosse WI
1030 AM CST Wed Jan 21 2026

...BLOWING SNOW AND BLIZZARD CONDITIONS EXPECTED...

.A quick shot of snow is expected to move west to east through the 
region this afternoon. In addition, wind gusts up to 45 mph are 
expected. The combination of strong gusts, falling snow, and fresh 
snow on the ground will lead to a period of blowing snow and reduced 
visibilities, with blizzard conditions likely for parts of northeast 
Iowa. An area of enhanced snow amounts looks to set up along
and south of the Highway 18 corridor and result in snow amounts 
nearing 3 inches in spots.

IAZ008-018-019-220000-
/O.UPG.KARX.WW.Y.0005.260121T1800Z-260122T0500Z/
/O.NEW.KARX.BZ.W.0001.260121T1900Z-260122T0500Z/
Mitchell-Floyd-Chickasaw-
Including the cities of Charles City, Osage, and New Hampton
1030 AM CST Wed Jan 21 2026

...BLIZZARD WARNING IN EFFECT UNTIL 11 PM CST THIS EVENING...

* WHAT...Blizzard conditions expected. Total snow accumulations up 
  to two inches and winds gusting as high as 45 mph.

* WHERE...Floyd, Mitchell, and Chickasaw Counties.

* WHEN...Until 11 PM CST this evening.

* IMPACTS...Plan on slippery road conditions and whiteout 
  conditions. The hazardous conditions could impact the evening 
  commute. Gusty winds could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must travel, 
have a winter survival kit with you. If you get stranded, stay with 
your vehicle. Visit 511ia.org for road conditions.

&&

$$

IAZ009-010-220000-
/O.EXB.KARX.WW.Y.0005.260121T1900Z-260122T0500Z/
Howard-Winneshiek-
Including the cities of Decorah and Cresco
1030 AM CST Wed Jan 21 2026

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 PM CST THIS EVENING...

* WHAT...Snow with total snow accumulations of 1 to 2 inches and 
  winds gusting as high as 45 mph. Visibilities may fall below 1/2 
  of a mile at times.

* WHERE...Howard and Winneshiek Counties.

* WHEN...Until 11 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute. Gusty winds could 
  bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Visit 511ia.org for road 
conditions.

&&

$$

MNZ086-094-220000-
/O.EXT.KARX.WW.Y.0005.260121T1900Z-260122T0500Z/
Dodge-Mower-
Including the cities of Austin and Dodge Center
1030 AM CST Wed Jan 21 2026

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 PM CST THIS 
EVENING...

* WHAT...Snow with total snow accumulations of 1 to 2 inches and 
  winds gusting as high as 45 mph. Visibilities may fall below 1/2 
  of a mile at times.

* WHERE...Dodge and Mower Counties.

* WHEN...Until 11 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute. Gusty winds could 
  bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. In Iowa, visit 511ia.org 
for road conditions. In Minnesota, visit 511mn.org for road 
conditions.

&&

$$

IAZ029-030-220000-
/O.CON.KARX.WW.Y.0005.260121T2000Z-260122T0500Z/
Fayette-Clayton-
Including the cities of Elkader and Oelwein
1030 AM CST Wed Jan 21 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 2 PM THIS 
AFTERNOON TO 11 PM CST THIS EVENING...

* WHAT...Snow with total snow accumulations of 1 to 3 inches and 
  winds gusting as high as 45 mph. Visibilities may fall below 1/2 
  of a mile at times.

* WHERE...Clayton and Fayette Counties.

* WHEN...From 2 PM this afternoon to 11 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute. Gusty winds could 
  bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Visit 511ia.org for road 
conditions.

&&

$$

WIZ061-220000-
/O.CON.KARX.WW.Y.0005.260121T2300Z-260122T0500Z/
Grant-
Including the cities of Platteville
1030 AM CST Wed Jan 21 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS 
AFTERNOON TO 11 PM CST THIS EVENING...

* WHAT...Snow with total snow accumulations of 1 to 3 inches and 
  winds gusting as high as 40 mph. Visibilities may fall below 1/2 
  of a mile at times.

* WHERE...Grant County.

* WHEN...From 5 PM this afternoon to 11 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Visit 511wi.gov for road 
conditions.

&&

$$

Skow
2 follow-up statements
214 
WWUS43 KARX 212315
WSWARX

URGENT - WINTER WEATHER MESSAGE
National Weather Service La Crosse WI
515 PM CST Wed Jan 21 2026

...BLOWING SNOW AND BLIZZARD CONDITIONS EXPECTED...

.As snow moves through the forecast area this evening, winds are 
increasing from central Iowa through central Minnesota. Strongest 
winds locally expected in select counties of northeast Iowa causing 
blowing snow and blizzard conditions into tonight. Strong winds 
elsewhere will cause areas of blowing snow. Highest additional 
accumulations locally expected in Grant County as the band of higher 
snowfall rates continues east-southeast through the evening hours.

IAZ008-018-019-220415-
/O.CON.KARX.BZ.W.0001.000000T0000Z-260122T0500Z/
Mitchell-Floyd-Chickasaw-
Including the cities of New Hampton, Osage, and Charles City
515 PM CST Wed Jan 21 2026

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 11 PM CST THIS EVENING...

* WHAT...Blizzard conditions. Additional snow accumulations up to 
  one inch. Winds gusting as high as 45 mph.

* WHERE...Floyd, Mitchell, and Chickasaw Counties.

* WHEN...Until 11 PM CST this evening.

* IMPACTS...Plan on slippery road conditions and whiteout 
  conditions. The hazardous conditions could impact the evening 
  commute. Gusty winds could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must travel, 
have a winter survival kit with you. If you get stranded, stay with 
your vehicle. Visit 511ia.org for road conditions.

&&

$$

IAZ009-010-MNZ086-094-220415-
/O.CON.KARX.WW.Y.0005.000000T0000Z-260122T0500Z/
Howard-Winneshiek-Dodge-Mower-
Including the cities of Dodge Center, Austin, Decorah, and Cresco
515 PM CST Wed Jan 21 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS 
EVENING...

* WHAT...Snow. Additional snow accumulations up to one inch. Winds 
  gusting as high as 45 mph.

* WHERE...In Iowa, Howard and Winneshiek Counties. In Minnesota, 
  Dodge and Mower Counties.

* WHEN...Until 11 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute. Gusty winds could 
  bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. In Iowa, visit 511ia.org 
for road conditions. In Minnesota, visit 511mn.org for road 
conditions.

&&

$$

IAZ029-030-220415-
/O.CON.KARX.WW.Y.0005.000000T0000Z-260122T0500Z/
Fayette-Clayton-
Including the cities of Oelwein and Elkader
515 PM CST Wed Jan 21 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS 
EVENING...

* WHAT...Snow. Additional snow accumulations up to one inch. Winds 
  gusting as high as 45 mph.

* WHERE...Clayton and Fayette Counties.

* WHEN...Until 11 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute. Gusty winds could 
  bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Visit 511ia.org for road 
conditions.

&&

$$

WIZ061-220415-
/O.CON.KARX.WW.Y.0005.000000T0000Z-260122T0500Z/
Grant-
Including the cities of Platteville
515 PM CST Wed Jan 21 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS 
EVENING...

* WHAT...Snow. Additional snow accumulations of 1" or more. Winds 
  gusting as high as 45 mph.

* WHERE...Grant County.

* WHEN...Until 11 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions will impact the evening commute. Gusty winds could 
  bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Visit 511wi.gov for road 
conditions.

&&

$$

JAR
807 
WWUS43 KARX 220108
WSWARX

URGENT - WINTER WEATHER MESSAGE
National Weather Service La Crosse WI
708 PM CST Wed Jan 21 2026

...ONGOING SNOWFALL & PATCHY BLOWING SNOW...

.Strongest winds have mostly subsided, decreasing widespread 
blizzard conditions with only patchy visibility reductions being 
reported. Therefore, a Winter Weather Advisory will replace the 
previous Blizzard Warning as patchy blowing and drifting snow will 
continue in spots this evening. Persistent stronger winds closer to 
the Mississippi River Valley perpetuate areas of blowing snow, 
continuing ongoing Winter Weather Advisory.

IAZ008-018-019-220215-
/O.CAN.KARX.BZ.W.0001.000000T0000Z-260122T0500Z/
/O.EXB.KARX.WW.Y.0005.000000T0000Z-260122T0200Z/
Mitchell-Floyd-Chickasaw-
Including the cities of New Hampton, Osage, and Charles City
708 PM CST Wed Jan 21 2026

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING...
...BLIZZARD WARNING IS CANCELLED...

* WHAT...Patchy Blowing and Drifting Snow Causing Visibility 
  Reductions. Winds gusting as high as 45 mph.

* WHERE...Floyd, Mitchell, and Chickasaw Counties.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...The hazardous conditions could impact the Wednesday 
  evening commute. Gusty winds could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Visit 511ia.org for road 
conditions.

&&

$$

IAZ009-MNZ086-094-220215-
/O.EXT.KARX.WW.Y.0005.000000T0000Z-260122T0200Z/
Howard-Dodge-Mower-
Including the cities of Austin, Dodge Center, and Cresco
708 PM CST Wed Jan 21 2026

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS 
EVENING...

* WHAT...Patchy Blowing and Drifting Snow Causing Visibility 
  Reductions. Winds gusting as high as 45 mph.

* WHERE...In Iowa, Howard County. In Minnesota, Dodge and Mower 
  Counties.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...The hazardous conditions could impact the Wednesday 
  evening commute. Gusty winds could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. In Iowa, visit 511ia.org 
for road conditions. In Minnesota, visit 511mn.org for road 
conditions.

&&

$$

IAZ010-029-030-220215-
/O.CON.KARX.WW.Y.0005.000000T0000Z-260122T0500Z/
Winneshiek-Fayette-Clayton-
Including the cities of Oelwein, Elkader, and Decorah
708 PM CST Wed Jan 21 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS 
EVENING...

* WHAT...Snow. Additional snow accumulations up to one inch. Winds 
  gusting as high as 45 mph.

* WHERE...Clayton, Fayette, and Winneshiek Counties.

* WHEN...Until 11 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Wednesday evening commute. Gusty winds 
  could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Visit 511ia.org for road 
conditions.

&&

$$

WIZ061-220215-
/O.CON.KARX.WW.Y.0005.000000T0000Z-260122T0500Z/
Grant-
Including the cities of Platteville
708 PM CST Wed Jan 21 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS 
EVENING...

* WHAT...Snow. Additional snow accumulations up to one inch. Winds 
  gusting as high as 45 mph.

* WHERE...Grant County.

* WHEN...Until 11 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Wednesday evening commute. Gusty winds 
  could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Visit 511wi.gov for road 
conditions.

&&

$$

JAR

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this blizzard warning went out at Jan 21, 5:49 AM CST, 4 hours 41 minutes earlier. Its key messages:

  • A quick hitting round of snow showers is expected this afternoon with snow amounts around 1". Increasing winds Wednesday afternoon and evening could result in blowing snow and reduced visibility, especially in portions of northeast Iowa, where more fresh snow is present and the strongest winds to 45 mph are expected.
  • Dangerously cold temperatures and wind chills settle across the region Thursday night and last into the weekend with morning wind chill values of -30 to -45.
Area forecast discussion, Jan 21, 5:49 AM CST, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
549 AM CST Wed Jan 21 2026

.KEY MESSAGES...
- A quick hitting round of snow showers is expected this
  afternoon with snow amounts around 1". Increasing winds
  Wednesday afternoon and evening could result in blowing snow
  and reduced visibility, especially in portions of northeast
  Iowa, where more fresh snow is present and the strongest winds
  to 45 mph are expected.

- Dangerously cold temperatures and wind chills settle across
  the region Thursday night and last into the weekend with
  morning wind chill values of -30 to -45.

&&

.DISCUSSION...
Issued at 418 AM CST Wed Jan 21 2026

Snow showers this afternoon, potential blowing snow.

Another shot of snow is expected this afternoon as a shortwave
within the northwesterly flow aloft drops out of Alberta. Cold
temperatures aloft with this wave along (highly relative) warm
surface temperatures should lead to sfc-850mb lapse rates around 8-9
C/km. With a decent amount of mid-level moisture in place, as
evidenced by ongoing cloudiness, should (75-100%) get some snow
showers as the wave moves through. Given quick movement of the wave,
this period should be short, limiting accumulation to around 1".
Main concern with the snow showers is the potential for strong wind
gusts and reduced visibility to occur with them as 21.00z HREF
depicts 35-45 knot winds at 850mb across northeast Iowa and far
southwest Wisconsin. Progged strongest 850mb winds are generally
along and south of an Albert Lea MN to Platteville WI line. Given
that this includes locations that received the most snow Tuesday, am
concerned that strong gusts will lead to blowing snow as new snow
falls, reducing visibility to as low as a 1/2 mile. Have therefore
issued a Winter Weather Advisory for portions of NE IA where
strongest winds and new snow are best co-located, leaving out
Clayton/Grant Counties due to less favorable terrain and tree cover
characteristics. This Advisory area also covers where  Will need to
closely monitor conditions extending northward into
Dodge/Olmsted/Mower/Fillmore counties in MN as gusts to 40 mph may
(50% per 21.00z HREF) occur there as well and snow cover
characteristics are less certain.

Dangerous cold arriving Thursday night

Forecast remains on track for a seasonable but statistically
anomalous cold outbreak starting Thursday night, when a sub 500dam
500mb upper low churns southeast over Ontario. With the surface high
in the wake of this feature building over ND, surface pressure
gradient on Friday morning should be enough for winds around 10-15
mph out of the northwest to persist as air temperatures plunge well
below zero (60-100% chance to drop to -10 or lower). Widespread wind
chills under 35 below (probability approaching 100% per 21.00z LREF)
areawide appear very likely. Needless to say, the Extreme Cold Watch
remains in effect and will likely move to a Warning soon given these
probabilities.

Of lower certainty is how long this highly dangerous cold persists.
Air temperatures bottom out Saturday morning as the aforementioned
high looks to be centered in or near our CWA and clearing skies and
light winds occur as a result. Given the light winds, wind chills
reaching -25 are very likely (80-95%) but -35 will be tougher
outside of our northern counties (15-60% south of I-94). Approach of
an upper trough Saturday night may lead to a period of (relative)
warm advection at 850mb and mid-level cloudiness, holding low
temperatures to the single digits below zero. Given this
uncertainty, have elected to not extend the Extreme Cold Watch in
time beyond noon Saturday at this time.

&&

.AVIATION /12Z TAFS THROUGH 12Z THURSDAY/...
Issued at 548 AM CST Wed Jan 21 2026

Another round of snow arrives this afternoon bringing widespread
MVFR to IFR visibility. Potential for LIFR also exists due to
blowing snow but confidence in exact timing and if LIFR will
affect RST/LSE means this has been left out of the TAFs.
Lingering gusty northwesterly winds after snow ends will cause
visibility to continue to be reduces as snow crystals are lofted
into the air. As winds decrease, VFR should return to the
region.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Extreme Cold Watch from late Thursday night through Saturday
     morning for WIZ041>044-053>055-061.
     Extreme Cold Watch from Thursday evening through Saturday
     morning for WIZ017-029-032>034.
MN...Extreme Cold Watch from late Thursday night through Saturday
     morning for MNZ096.
     Extreme Cold Watch from Thursday evening through Saturday
     morning for MNZ079-086>088-094-095.
IA...Winter Weather Advisory from noon today to 11 PM CST this
     evening for IAZ008-018-019-029.
     Extreme Cold Watch from late Thursday night through Saturday
     morning for IAZ008>011-018-019-029-030.

&&

DISCUSSION...Ferguson
AVIATION...Ferguson
Hazardous weather outlook, Jan 21, 3:07 AM CST, 7 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
307 AM CST Wed Jan 21 2026

IAZ009>011-030-MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-
053>055-061-221315-
Howard-Winneshiek-Allamakee-Clayton-Wabasha-Dodge-Olmsted-Winona-
Mower-Fillmore-Houston-Taylor-Clark-Buffalo-Trempealeau-Jackson-
La Crosse-Monroe-Juneau-Adams-Vernon-Crawford-Richland-Grant-
307 AM CST Wed Jan 21 2026

This Hazardous Weather Outlook is for portions of northeast
Iowa...southeast Minnesota...central Wisconsin...north central
Wisconsin...southwest Wisconsin and west central Wisconsin.

.DAY ONE...Today and Tonight

Snow showers with potential for a short burst of greatly reduced
visibilities may occur this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Dangerously cold conditions return to the region Thursday night
through Sunday morning with wind chills of 20 to 40 degrees below
zero. An Extreme Cold Watch is in effect.

.SPOTTER INFORMATION STATEMENT...

Snowfall reports are appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008-018-019-029-221315-
Mitchell-Floyd-Chickasaw-Fayette-
307 AM CST Wed Jan 21 2026

This Hazardous Weather Outlook is for portions of north central
Iowa and northeast Iowa.

.DAY ONE...Today and Tonight

Snow showers are expected this afternoon along with wind gusts as
high as 45 mph. With new snow on the ground from recent snowfall,
the combination of snowfall, strong winds, and blowing snow will
lead to visibility as low as a half mile this afternoon and
evening. Therefore, a Winter Weather Advisory is in effect from
Noon today through the evening hours.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Dangerously cold conditions return to the region Thursday night
through Sunday morning with wind chills of 20 to 40 degrees below
zero. An Extreme Cold Watch is in effect.

.SPOTTER INFORMATION STATEMENT...

Snowfall reports are appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

APF

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 3:03 AM CSTWinter Weather AdvisoryARXChickasaw, Clayton, Fayette, Floyd, Howard, Mitchell and 1 more19 hr
Jan 21, 11:56 AM CSTExtreme Cold WarningARXAllamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more48 hr

Nearby

Blizzard Warnings in Iowa, 2026Every blizzard warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.